# SDR AWXA200300675

- Difficulty date: May 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737330
- Aircraft serial: 23629
- Aircraft time: 53,763 hours, 38,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69165096
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK .125 INCH CRACK WAS FOUND ON LOWER ANGLE AT L-1 DOOR CUTOUT, BS 344, STR 16 LT.  MAINTENANCE REMOVED CRACKED LOWER ANGLE AT L-1 DOOR CUTOUT, BS 344, STR 16 LT; FABRICATED A NEW REPLACEMENT ANGLE PER DWG 69-16509; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 PG 10 & 11.
